# SDR SWIA202501100006

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 16,552 hours, 11,427 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

D: SMALL AMOUNT OF SMOKE FROM THE AFT OVEN. INSPECTED AFT OVEN AND FOUND A SMALL AMOUNT OF GREASE IN THE BACK OF THE OVEN. CLEANED THE OVENC: NEF-GAL-7CAT: 'C' DUE 1/16/25*ODI* DIVERTED TO PDX. REQUIRES MOD APPROVAL PRIOR TO RTS    (FLIGHT 3428 - FILED CLOSED)    JAN 07, 2025  STATION: PDX--INSPECTED AFT OVEN AND FOUND A SMALL AMOUNT OF GREASE IN THE BACK OF THE OVEN. CLEANED THE OVEN. DEFERRED AFT OVEN PER NEF-GAL-7. MAINTENANCE ACTION COMPLIED WITH. PLACARDS APPLIED. NO 30 DAY HISTORY JAN 10, 2025  STATION: SLC -- REMOVED AND REPLACED AFT GALLEY OVEN IN REFERENCE TO AMM 25-37-02. PERFORMED OPERATIONAL FUNTIONAL TEST OF THE OVEN NO SMELL OF SMOKE OR SMOKE PRESENT OPS CHECK GOOD AT THIS TIME.
